# SDR UPS03440829

- Difficulty date: May 19, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT BS 1241 WING REAR SPAR LOWER SPLICE PLATE ONE EACH BOLT HOLE -K- LOCATION FOUND CRACK AND CORROSION AT 3 O'CLOCK POSITION 0.040 INCH DEPTH APPROX AND 5 O'CLOCK POSITION 0.040 INCH APPROX RESPECTIVELY.  REPAIRED AS PER R57-12-35029 AND EO B747-5710-18862-A.
